See Alike in...

Alike App

Browser

Scarletteve

427d

Yesterday my long term boyfriend broke up with me completely out of the blue. I don’t know how to deal with this, I feel completely heartbroken and alone. His friends were my friends but there fully in support of him and not me. I don’t know what I did wrong and it hurts so so so badly. Any advice on how to cope in a healthy way would’ve very appreciated rn

    • dannnagi

      427d

      I feel you same thing happened to me couple weeks ago feel free to dm me if you need or just wanna talk. But for advice take It a day at a time reach out to anyone you trust. Try to play games or do something that you like doing to distract yourself idk if you like listening to sad music but that's been nice for me.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion